# SDR ASOA201101702

- Difficulty date: September 8, 2011
- Submitted: September 15, 2011
- Operation: Air carrier
- Aircraft: N834AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7254
- Aircraft time: 31,895 hours, 27,629 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FITTINGS CORRODED BY ASD HINGE .  REMOVED IAW SRM 51-42-06. FABRICATED IAW SRM 52-10-14 AND 51-40-11.  INSTALLED IAW SRM 51-42-06.
